| Model Number |
400U25 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Kidney injury (4882)
| Date of Event |
07/31/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that post implant of this 25mm avalus valve, the patient experienced acute kidney injury characterized by anuria, a weight increase from a baseline of 125 lbs to 147 lbs, and elevated creatinine levels from a baseline of 0.8 mg/dl to 2.48 mg/dl.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.